ITEM METADATA RECORD
Title: Expanding maps, Anosov diffeomorphisms and affine structures on infra-nilmanifolds
Authors: Dekimpe, Karel ×
Lee, KB #
Issue Date: May-2003
Publisher: Elsevier science bv
Series Title: Topology and its applications vol:130 issue:3 pages:259-269
Abstract: In this paper we present a complete description of Lie algebras admitting an expanding and/or a hyperbolic automorphism in terms of R-gradings of these Lie algebras. Using this, we then show that any infra-nilmanifold which admits an expanding map or an Anosov diffeomorphism also has a complete, affinely flat structure. (C) 2002 Elsevier Science B.V. All rights reserved.
URI: 
ISSN: 0166-8641
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science